Have just been taken off amlodipine because of swelling of the ankles/lower leg, setting the area on the leg damaged by cellulitis off and swelling in two fingers. Doc has put me on Lercanidipine to lower my bp. Am also on Apixaban. It was on this forum that I read about these side effects with amlodipine and spoke to the doctor about them. Thank you everyone. I had not associated my aches and pains and swellings with the BP drug.
Lercanidipine - anyone have any experience ... - AF Association
My bp problem is that the systolic is too high but the diastolic low so I need something that will lower the top number but not the bottom. My first day on the new one and am not impossibly aching and swollen. Just a bit but am hoping that is residual from the last amlodipine which i took 36 hours ago. Doc said to give it 3 1/2 weeks.
What are you on Bob?
My systolic bp is too high and my diastolic is rather on the low side. Difference can be 100. Does the irbesarten work on the systolic or the diastolic? Have now taken my second lercanidipine and the doc wants me to carry on with it for 3 1/2 weeks. The swellings are not nearly as bad and the pains have gone down to liveable aches. Thank you for replying.
I really do hydrate very well.
What I need to do is to reduce my pulse pressure by reducing my systolic. I think I have got where I am because of my anaemia caused by being prescribed omeprazole which reduced my stomach acid. That inhibited my ability to metabolise the iron, which led to reduced haemoglobin, therefore wide pulse pressure, therefore A/Fib. I don’t think it is because of hardened arteries. Am going to ask for another scan for that when I can. I had a heatscan about 3 years ago when I had the anaemia and was told that my arteries were in the top 25% of healthy arteries for my age.